MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the technician, reporting that the v60 ventilator displayed a "pb autozero of the internal pressure sensor" error code.There was no patient involvement when the issue occurred.No patient or user harm reported.The technician noted that the v60 ventilator displayed a "pb autozero of the internal pressure sensor" error code, while in normal ventilation mode.The technician also reported that the pressure accuracy was out of range, as the machine zero offset is between 1 and -1.5, but the value was 1.52.Troubleshooting was performed, and it was reported that the message did not reappear after another try.The service engineer (se) recommended checking the positioning of the data acquisition (da) card and checking the proximal and machine tubing.The se also recommended replacing the da card.A quote was provided to the customer.Investigation ongoing / resolution pending a review of the risk management file was performed, and it was determined that this complaint is a reportable malfunction.Regulatory reports have been/will be submitted per regulations.
 
Additional Manufacturer Narrative
E: (b)(6).Institution phone: (b)(6).Reporter phone: (b)(6).
 
Additional Manufacturer Narrative
Insufficient information was available to determine the resolution of the event.A replacement da card was shipped to the customer; however, after multiple good faith efforts (gfe) were performed for further details, no response was provided.No further details could be obtained regarding the event, and it could not be determined if the customer's issue was resolved or if the device had been repaired.The final disposition of the device could not be determined.This record is subject to reopening and supplemental submission should additional information becomes available.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key24806052
Report Number2518422-2026-111976
Device Sequence Number9944319
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured05/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown